Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes tenderness in the breasts while on Duromine and Metformin?

Im female. 21. Taking duromine30mg. Metformin500mg. E-mycin400mg. Period was due on thursday 14th dec and still hasnt come. My breasts are tender more than normal for period. I am feeling quite nauseous. Im urinating more than normal. Not sure whay it could be. My partner and i had unprotected sex 2-3 weeks ago only once
Wed, 25 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

I think, there is a possibility of being pregnant. So, you firstly have to do a pregnancy test and then discuss other causes of your concern. Take a pregnancy test. Take care.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor am Lina I started taking Duromine for 2weeks now and haven t had my menses .Have taking about 3 pregnancy test and it proves negative yet...